# SDR DL72L020420

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 78,719 hours, 52,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 33255
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY RACK.
